# SDR UALA2011072903910

- Difficulty date: July 29, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 74,517 hours, 21,612 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Elevator System
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS ELEVATOR FEEL EICAS STATUS MESSAGE.  DID NOT FIND ANY PITOT STATIC LEAKS, EICAS MESSAGE "ELEVATOR FEEL" DID NOT DISPLAY, AND STANDBY AIRSPEED INDICATOR WAS INDICATING NORMALLY.  SYSTEM IS OK.
